<  Back to the Polytechnique Montréal portal

Items where Author is "Guilbault, Jean-Luc"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Jump to: G | L
Number of items: 3.

G

Guilbault, J.-L. (2008). Processus de Poisson filtrés, chaînes de Markov et applications [Ph.D. thesis, École Polytechnique de Montréal]. Available

Guilbault, J.-L. (2000). Utilisation des séries de fourier généralisées en probabilités appliquées [Master's thesis, École Polytechnique de Montréal]. Available

L

Lefebvre, M., & Guilbault, J.-L. (2009). First hitting place probabilities for a discrete version of the Ornstein-Uhlenbeck Process. International Journal of Mathematics and Mathematical Sciences, 2009, 1-12. Available

List generated on: Sun Jan 29 02:15:23 2023 EST